skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Inflation and cyclotron motion


Not provided.

Publication Date:
Research Org.:
San Francisco State Univ., CA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
DOE Contract Number:  
Resource Type:
Journal Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Volume: 95; Journal Issue: 2; Journal ID: ISSN 2470-0010
American Physical Society (APS)
Country of Publication:
United States
Astronomy & Astrophysics; Physics

Citation Formats

Greensite, Jeff. Inflation and cyclotron motion. United States: N. p., 2017. Web. doi:10.1103/physrevd.95.023506.
Greensite, Jeff. Inflation and cyclotron motion. United States. doi:10.1103/physrevd.95.023506.
Greensite, Jeff. Sun . "Inflation and cyclotron motion". United States. doi:10.1103/physrevd.95.023506.
title = {Inflation and cyclotron motion},
author = {Greensite, Jeff},
abstractNote = {Not provided.},
doi = {10.1103/physrevd.95.023506},
journal = {Physical Review D},
issn = {2470-0010},
number = 2,
volume = 95,
place = {United States},
year = {2017},
month = {1}

Works referenced in this record:

Phenomenology, astrophysics, and cosmology of theories with submillimeter dimensions and TeV scale quantum gravity
journal, March 1999

An Alternative to Compactification
journal, December 1999

DBI in the sky: Non-Gaussianity from inflation with a speed limit
journal, December 2004

4D gravity on a brane in 5D Minkowski space
journal, July 2000

Galileon as a local modification of gravity
journal, March 2009

Galileon inflation
journal, January 2011

  • Burrage, Clare; Rham, Claudia de; Seery, David
  • Journal of Cosmology and Astroparticle Physics, Vol. 2011, Issue 01
  • DOI: 10.1088/1475-7516/2011/01/014

Generalizing Galileons
journal, October 2011

Generalized Galileons: All scalar models whose curved background extensions maintain second-order field equations and stress tensors
journal, September 2009

On the Global Isometric Embedding of Pseudo-Riemannian Manifolds
journal, January 1970

  • Clarke, C. J. S.
  • Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 314, Issue 1518
  • DOI: 10.1098/rspa.1970.0015

New embedding model of general relativity
journal, December 1976

Embedding of Various Relativistic Riemannian Spaces in Pseudo-Euclidean Spaces
journal, January 1965

Chaotic inflation on the brane
journal, July 2000

Gravitational scattering of quantum particles
journal, July 1990

  • Golowich, Eugene; Gribosky, Philip S.; Pal, Palash B.
  • American Journal of Physics, Vol. 58, Issue 7
  • DOI: 10.1119/1.16403

Field theory as free fall
journal, June 1996

Three-Dimensional Geometry as Carrier of Information about Time
journal, June 1962

  • Baierlein, Ralph F.; Sharp, David H.; Wheeler, John A.
  • Physical Review, Vol. 126, Issue 5
  • DOI: 10.1103/PhysRev.126.1864